MathSciNet Relay Station
MathSciNet bibliographic data
MR2532104 (2010g:34018) 34B15 (34B10 39A10)
Anderson, Douglas R.; Smyrlis, George Solvability for a third-order three-point BVP on time scales. Math. Comput. Modelling 49 (2009), no. 9-10, 1994–2001.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement